# SDR SWAA2022040534816

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER THRESHOLD WEB P/N 143A9122-10 IS CORRODED / FORWARD CARGO DOOR CUTOUT LOWER THRESHOLD WEB P/N 143A9122-10 REPLACED IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND SRM 53-30-15-0I-1 BOEING DRAWING 143A8120 REV A ATAG# WN1204 P/N 143A9122-10 REPLACEMENT PART #654A0003-58
